# SDR R61A201810271084

- Difficulty date: October 9, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 22,525 hours, 15,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA RT SEAT TRACK BEAM FR87. REMOVED DAMAGED RT SEAT TRACK BEAM BETWEEN FRAMES 86R AND 89R REF SRM 51-40-08. LOCATED, DRILLED UP AND ALODINED NEW RT SEAT TRACK BEAM REF SRM 51-40-02, 51-23-04. INSTALLED NEW RT SEAT TRACK BEAM BETWEEN FRAMES 86R /89R AND 4 EA SPLICES REF SRM 51-40-08. APPLIED TOPCOAT REF SRM 51-23-06 APPLIED CIC TO BEAM REF CPM 51-25-00-910-001. AIRCRAFT REMAINS IN HEAVY CHECK.
